Journal of Dynamics and Differential Equations

, Volume 16, Issue 2, pp 575–586

Subharmonic Solutions with Prescribed Minimal Period of a Discrete Forced Pendulum Equation

  • Jianshe Yu
  • Yuhua Long
  • Zhiming Guo
Article

Abstract

Using variational methods, we obtain some sufficient conditions on the existence of subharmonic solutions with prescribed minimal period pT for the second-order difference equation

Second-order difference equation periodic solution subharmonic solution critical point minimal period 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, Inc. 2004

Authors and Affiliations

  • Jianshe Yu
    • 1
    • 2
  • Yuhua Long
    • 1
  • Zhiming Guo
    • 2
  1. 1.Department of Applied MathematicsHunan UniversityChangshaP. R. China
  2. 2.Department of Applied MathematicsGuangzhou UniversityGuangzhouP.R. China

Personalised recommendations